MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9 IMMUNOASSAY; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9 IMMUNOASSAY; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 rack serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys ca 19-9 results from the cobas e411 rack analyzer.The initial result was 55.53 u/ml.The repeat results were 0.979 u/ml and 1.61 u/ml.Additional results of 0.200 ng/ml with a data flag and 1.97 ng/ml were provided from the date of (b)(6) 2025.It was unclear if these results were additional repeat tests of the sample.Clarification was requested but has not yet been provided.The result of 0.979 u/ml was released due to the patient's clinical condition.
 
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.A general reagent or analyzer problem was not present because the qc before the event was within range.There was no product problem identified.

Brand Name
ELECSYS CA 19-9 IMMUNOASSAY
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21881672
Report Number1823260-2025-01225
Device Sequence Number8741977
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number11776193122
Device Lot Number78239105
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient SexUnknown